RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
V60 |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator reporting that while performing preventative maintenance (pm), it was discovered that the device's power cable needs replaced.Its ground resistance is 0.6 ohm, when it should be no more than 0.2 ohm.It was reported that there was no patient involvement at the time the issue was discovered.There was no patient or user harmed.
Additional Manufacturer Narrative
Per the good faith effort (gfe) response received, it was confirmed that no diagnostic codes were present and that no diagnostic report (drpt) was available.Troubleshooting activities included a functional check of the battery and measurement of the power cable resistance.The customer was advised to purchase a replacement power cable to address the reported issue.No repair has been performed at this time.No parts have been replaced, and no components will be returned for investigation unless and until the customer elects to purchase replacement parts and proceed with an exchange.Based on the information available, no further action is required at this time.If additional information becomes available, the complaint record will be reopened, and a supplemental report will be submitted.